# SDR DALA2024041704515

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 75,569 hours, 28,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 L2 DOOR SLIDE LACING BROKEM (FWD) FROM IMPACTING BUSTLE WINDOW FRAME. CORRECTIVE ACTION: REPLACED THREAD PER ZODIAC CMM 25-61. (5279323)
